Log In or Register to Join The Conversation!

This topic has 3 replies, 3 voices, and was last updated 1 year, 11 months ago by DeAnn R.

  • Author
    Posts
    • #17760
      Kevin Schaefer
      Keymaster

      I think my next injection is in May. I was wondering if you feel the medicine starting to wear off when you’re close to another injection. Do any of you start to feel fatigue or anything? I can kind of feel when I’m ready for another dose, and I was curious if anyone else experienced this.

    • #17776
      Alex Telenson
      Participant

      Kevin – it’s funny you mention this.  I got my last dose about a week and a half ago and I feel great. Prior to that however – especially the few weeks leading up to it – I was feeling quite fatigued by things that otherwise hadn’t previously made me tired. I knew I had the shot coming up so I wasn’t sure if it was a sort of placebo. And I know the feeling of “having energy” is subjective and difficult to measure for clinicians, but every time I get a dose I feel like I have so much more energy for the next 3 or so months. It’s not as if I am getting stronger. I still can’t lift my arm very high, but I swear by the increase in energy, which in turn feeds forward and improves my mood which I know is not an effect of spinraza, but definitely a secondary downstream effect of having more energy. Additionally – and this point is critical – prior to the injections I had felt myself getting weaker over a time course of a year or so in that I lost the ability to do certain things I was able to do prior. I have not experienced that since getting the injection. If the natural history of our disease is to slowly decline, then halting any further progression – in my opinion – is by definition improving. Aka spinraza = big fan.

      So in short, yes. I experience exactly what you are talking about.

      • #17778
        Kevin Schaefer
        Keymaster

        Yeah it’s interesting. Back in 2017 when I had my first injection, I wasn’t sure what to expect. I definitely felt an energy boost from that first boost, and then seeing it wear off made me realize why the maintenance doses are necessary. And after multiple doses, it is cool to see the things I can do now. My physical therapist has told me that my general muscle strength has improved and that I have better balance.

        Good luck on your next dose!

    • #17828
      DeAnn R
      Keymaster

      I’ve certainly noticed with the last two injections that the effect wears off as the next injection draws near.  Not specifically my energy level, but my muscles tire more easily.  I find myself dropping items more frequently or that things are just a bit more difficult again.  Overall I still feel better than pre-Spinraza though.

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Copyright © 2017-2021 All rights reserved.